Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Acylindrical group actions on quasi-trees

Sahana H Balasubramanya

Algebraic & Geometric Topology 17 (2017) 2145–2176
Bibliography
1 J Behrstock, M F Hagen, A Sisto, Hierarchically hyperbolic spaces, I : Curve complexes for cubical groups, preprint (2015) arXiv:1412.2171v3
2 M Bestvina, K Bromberg, K Fujiwara, Constructing group actions on quasi-trees and applications to mapping class groups, Publ. Math. Inst. Hautes Études Sci. 122 (2015) 1 MR3415065
3 B H Bowditch, Intersection numbers and the hyperbolicity of the curve complex, J. Reine Angew. Math. 598 (2006) 105 MR2270568
4 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
5 F Dahmani, V Guirardel, D Osin, Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces, 1156, Amer. Math. Soc. (2017) MR3589159
6 M F Hagen, Weak hyperbolicity of cube complexes and quasi-arboreal groups, J. Topol. 7 (2014) 385 MR3217625
7 I Kapovich, K Rafi, On hyperbolicity of free splitting and free factor complexes, Groups Geom. Dyn. 8 (2014) 391 MR3231221
8 S H Kim, T Koberda, The geometry of the curve graph of a right-angled Artin group, Internat. J. Algebra Comput. 24 (2014) 121 MR3192368
9 J F Manning, Geometry of pseudocharacters, Geom. Topol. 9 (2005) 1147 MR2174263
10 A Minasyan, D Osin, Small subgroups of acylindrically hyperbolic groups, preprint (2016)
11 D Osin, On acylindrical hyperbolicity of groups with positive first 2–Betti number, Bull. Lond. Math. Soc. 47 (2015) 725 MR3403956
12 D Osin, Acylindrically hyperbolic groups, Trans. Amer. Math. Soc. 368 (2016) 851 MR3430352
13 E Rips, Subgroups of small cancellation groups, Bull. London Math. Soc. 14 (1982) 45 MR642423
14 A Sisto, On metric relative hyperbolicity, preprint (2012) arXiv:1210.8081